- 06-18-2012, 07:28 PM
Hello ladies, a few questions for you regarding my gf.
She looks incredible.
So I was gone to Dubai for 3 weeks) she was 120 then and wen I returned she was 140 but looking better then she did before I left. She's really down on herself despite what I say. She's been on her period for 2 and half weeks (spotting)? Due to trying out birth control. I think it's just water weight but she looks incredible and dosent seem like she's holding water weight. She is 5"6 and 140. Any feed back on what's going on?
- 06-23-2012, 03:53 AM
i dont have any sources to cite on this or anything but sometimes birth control will do this. i ended up spotting for 5 weeks before going to my doctor. she said i could stop taking them which fixed the problem for me. birth control, like a lot of other meds, takes some trial and error for a lot of women. i went through 8 different kinds before i found the right one for me.
- 06-25-2012, 04:45 PM
My wife used to take birth control and it ruined our sex life when she was on it. Once she stopped taking it her libido came back great!
06-26-2012, 12:04 PM
07-09-2012, 04:28 AM
If she recently switched birth control then you're probably dead on.
For men who don't know: trying to find a birth control that works well with your body chemistry is the epitome of hell.
When you start a new birth control you're required to stay on it for 3 months, because that's how long it takes your body to accept the new hormones and begin regulating itself properly. The problem here (and speaking from experience) can be that if said BC isn't interacting well with your body then you're in for a looooong 3 months, and for nothing.
Spotting can be normal for entire 3 months. Every day. She may also experience breakthrough bleeding. This happens sporadically in between cycles. Its heavier than spotting and typically less consistent.
Retaining water weight is an absolute. While I have no science to back this up, typically I've found that a BC that works well with my body does not cause me to gain weight.
Finally, the most important aspect can be bouts of depression. A BC that is working well for an individual will help in mood/hormone regulation through out your cycle. However, if a particular BC doesn't interact well with one's body chemistry, then depression can be a very serious side effect that many times is over looked.
The best thing your gf can do is to be aware of these facts and aware of her mood in comparison to everything else going on in her life. If she is retaining some water weight (which could be perfectly normal until she balances out) and experiencing some mild symptoms of depression then no wonder she is feeling down on herself! Be there to be as supportive as you can be while she's insecure and make sure she does her research on not only BC in general, but the particular brand that she is using.
Also, make sure she keeps in touch with her gyno or physician if anything makes her too uncomfortable. Unfortunately, they will probably tell her to hold out to the 3 month mark, but if she decides to change at that point then the more info they have the more likely they'll be able to pinpoint a successful brand for attempt 2.
07-19-2012, 01:15 PM
Im pretty sure my wife ha the water weight problem shes been complaining about feeling heavier. How would she get rid of water weight? Her diet is already pretty damn good n goes to gym 4-5 days a week n 30-45 mins cardio 3-4 a week.
07-19-2012, 01:59 PM
There's really not a lot she can do because its her hormones that will cause her to retain the water. Hopefully her weight should cycle with menstration
07-19-2012, 02:37 PM
07-21-2012, 06:24 PM
Birth control can be hell on the body for us females. I was on the Pill for years -- I switched to the Depo-Provera shot due to some reproductive system issues and lost about 12-15 lbs during the next few weeks. Not sure if it was water weight or what, but it hasn't come back in over a year. Birth control is something that affects ALL women differently. One woman could take the Pill with no side effects, another could experience severe water retention/bloating and weight gain. It can take a long time to figure out what works.
09-10-2012, 07:26 PM
The birth control could most certainly play into her 20lb weight gain, but could it also be that you were gone for a few weeks and that she may have not been eating as well as she does when you are around?
11-28-2012, 09:30 PM
Birth Control Pill works because it kills your sex drive, makes you fat and crazy (intensifies moodiness). Please let us know how it goes.
11-30-2012, 07:15 PM
I definitely agree w/ the above highlighted sentence....HELL is a great description!! I was lucky enough to only have to try one birth control pill that did not agree w/ me. I have been taking the Depo shot ever since which absolutely no negative sides for me.
Great info, Kungfubarbie!
Thyrod- Keep us informed please....
12-06-2012, 11:08 AM
Women should work out more especially if they are under birth control pills. That's normal I think for women to gain weight. My gf also gain weight when she's under pills, due to her PCOS, but it subsides when the medication stopped after she's ok now with her condition.
you are what you eat!
01-15-2013, 10:21 PM
National Level NPC Competitor
Sponsored Athlete for Muscle Gauge Nutrition
Similar Forum Threads
- By SaintsFan in forum AnabolicsReplies: 3Last Post: 06-10-2009, 05:56 PM
- By yianni54 in forum Male Anti-Aging MedicineReplies: 6Last Post: 03-31-2007, 02:50 PM
- By stylediva in forum SupplementsReplies: 31Last Post: 06-02-2006, 04:44 PM
- By Gethuge in forum Weight LossReplies: 12Last Post: 02-20-2006, 08:27 PM